# SDR ASOA03669

- Difficulty date: December 24, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4162 - DURING TAKEOFF ROLL FROM ATL TO PHL, THE CAPTAIN REPORTED THE LT ENGINE OIL PRESSURE WAS 20 LBS LESS THAN THE RT ENGINE, BUT STILL WITHIN LIMITS.  AFTER TAKEOFF THE LT ENGINE OIL PRESSURE CONTINUED TO DECREASE WITH THE LOWEST PRESSURE BEING 49 LBS.  THE CREW ALSO REPORTED AN OIL BURNING ODOR WHEN THE PACKS SWITCHES WERE SELECTED FROM APU TO ENGINE.  AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE.  (M)
